| Model Number |
MMT-551NAP |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Material Integrity Problem (2978); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Device received with battery cap normal no damage noted.Device passed displacement test, unexpected restart error test, off no power test, self test and run current test.However failed stop current test due to corroded battery tube.All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.J2 connector was inspected and locked on lcd board.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly.The customer¿s blood glucose level was unknown.The customer reported that the buttons were unresponsive.The insulin pump will not be returned for analysis.